lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Size and Power of the RESET Test as Applied to Systems of Equations. A Bootstrap Approach
Växjö University, Faculty of Humanities and Social Sciences, School of Management and Economics. Jönköping University. (Statistik / LNUC)ORCID iD: 0000-0002-3416-5896
Lund University.
2004 (English)In: Journal of Modern Applied Statistical Methods, ISSN 1538-9472, Vol. 3, no 2, 370-385 p.Article in journal (Refereed) Published
Abstract [en]

The size and power of various generalization of the RESET test for functional misspecification are investigated, using the “Bootsrap critical values”, in systems ranging from one to ten equations. The properties of 8 versions of the test are studied using Monte Carlo methods. The results are then compared with another study of Shukur and Edgerton (2002), in which they used the asymptotic critical values instead and found that in general only one version of the tests works well regarding size properties. In our study, when applying the bootstrap critical values, we find that all the tests exhibits correct size even in large systems. The power of the test is low, however, when the number of equations grows and the correlation between the omitted variables and the RESET proxies is small.

Place, publisher, year, edition, pages
2004. Vol. 3, no 2, 370-385 p.
National Category
Probability Theory and Statistics
Research subject
Statistics/Econometrics
Identifiers
URN: urn:nbn:se:lnu:diva-23197OAI: oai:DiVA.org:lnu-23197DiVA: diva2:580515
Available from: 2012-12-22 Created: 2012-12-22 Last updated: 2017-12-06Bibliographically approved

Open Access in DiVA

No full text

Other links

Full text

Authority records BETA

Shukur, GhaziMantalos, Panagiotis

Search in DiVA

By author/editor
Shukur, GhaziMantalos, Panagiotis
By organisation
School of Management and Economics
In the same journal
Journal of Modern Applied Statistical Methods
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 60 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf